Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 740256, 8 pages
http://dx.doi.org/10.1155/2014/740256
Research Article

Stability Analysis of a Multigroup SEIR Epidemic Model with General Latency Distributions

School of Mathematical Science, Heilongjiang University, Harbin 150080, China

Received 11 February 2014; Accepted 27 March 2014; Published 17 April 2014

Academic Editor: Kaifa Wang

Copyright © 2014 Nan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nan Wang, Jingmei Pang, and Jinliang Wang, “Stability Analysis of a Multigroup SEIR Epidemic Model with General Latency Distributions,” Abstract and Applied Analysis, vol. 2014, Article ID 740256, 8 pages, 2014. https://doi.org/10.1155/2014/740256.